Alert archive / Indiana / Gale Watches in 2012
Gale Watch 2, NWS Northern Indiana
NWS Northern Indiana issued this gale watch at Jan 22, 2012, 4:41 AM EST. It took effect at Jan 23, 2012, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 22, 2012, 4:41 AM EST (09:41 UTC)
- In effect from
- Jan 23, 2012, 7:00 AM EST
- Expired
- Jan 22, 2012, 4:07 PM EST
- In force
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
367 WHUS73 KIWX 220941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 AM EST SUN JAN 22 2012 LMZ043-046-221745- /O.EXT.KIWX.SC.Y.0009.120122T1200Z-120123T1200Z/ /O.NEW.KIWX.GL.A.0002.120123T1200Z-120124T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 AM EST SUN JAN 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHEAST WINDS TO 25 KNOTS VEERING SOUTH TONIGHT. SOUTHWEST GALES TO 40 KNOTS MONDAY BECOMING WEST TO 35 KNOTS MONDAY NIGHT. * WAVES: WAVES 2 TO 4 FEET THROUGH TONIGHT... BUILDING TO 8 TO 12 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
190 WHUS73 KIWX 221531 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 AM EST SUN JAN 22 2012 LMZ043-046-222345- /O.NEW.KIWX.MF.Y.0001.120122T1531Z-120123T0300Z/ /O.CON.KIWX.SC.Y.0009.000000T0000Z-120123T1200Z/ /O.CON.KIWX.GL.A.0002.120123T1200Z-120124T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 AM EST SUN JAN 22 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHEAST WINDS TO 25 KNOTS VEERING SOUTH TONIGHT. SOUTHWEST GALES TO 40 KNOTS MONDAY BECOMING WEST TO 35 KNOTS MONDAY NIGHT. * WAVES: WAVES 2 TO 4 FEET THROUGH TONIGHT... BUILDING TO 8 TO 12 FEET MONDAY. * VISIBILITY: EXPECT DETERIORATING CONDITIONS INTO THIS AFTERNOON...WITH WIDESPREAD VISIBILITY LESS THAN ONE QUARTER MILE...AND AREAS NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
700 WHUS73 KIWX 222107 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EST SUN JAN 22 2012 LMZ043-046-230515- /O.CON.KIWX.MF.Y.0001.000000T0000Z-120123T0300Z/ /O.CON.KIWX.SC.Y.0009.000000T0000Z-120123T1200Z/ /O.UPG.KIWX.GL.A.0002.120123T1200Z-120124T1200Z/ /O.NEW.KIWX.GL.W.0006.120123T1200Z-120124T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EST SUN JAN 22 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 5 AM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS: SOUTHEAST TO 25 KNOTS BECOMING SOUTH TONIGHT. SOUTHWEST GALES TO 40 KNOTS MONDAY BECOMING WEST TO 35 KNOTS MONDAY NIGHT. * WAVES: WAVES 2 TO 4 FEET THROUGH TONIGHT... BUILDING TO 8 TO 12 FEET MONDAY. * VISIBILITY: EXPECT DETERIORATING CONDITIONS THROUGH THE REMAINDER OF THE AFTERNOON...WITH WIDESPREAD VISIBILITY LESS THAN ONE QUARTER MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale watch went out at Jan 22, 4:11 AM EST, 30 minutes earlier.
Area forecast discussion, Jan 22, 4:11 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EST SUN JAN 22 2012
.SHORT TERM.../TODAY THROUGH MONDAY NIGHT/
MAIN CONCERN THIS MORNING IS THE IMPACT THAT THE DEEP UPR TROF
EVIDENT ON WATER VAPOR MOVG THROUGH THE FOUR CORNERS REGION AND
ASSOCIATED SFC LOW OVER THE CO FRONT RANGE WILL HAVE ON OUR AREA AS
IT EJECTS NE OVER THE NEXT COUPLE OF DAYS. MODELS SIMILAR IN
HANDLING THIS SYSTEM... LIFTING IT NE FROM THE CENTRAL PLAINS ACROSS
THE UPR GRTLKS THROUGH THIS PERIOD...HWVR SOME TIMING DIFFERENCES
REMAIN AND HAVE CONTINUED TO LEAN TOWARD ECMWF AS IT HAS BEEN
CONSISTENTLY SLOWER TO MOVE THE LOW/CDFNT THROUGH THE REGION... WITH
GFS/NAM SLOWLY TRENDING TOWARD ITS SOLUTION.
FOR TODAY SE-S LOW LEVEL FLOW WILL GRADUALLY STRENGTHEN AS SFC
LOW EDGES EAST FROM THE CO FRONT RANGE THROUGH WRN KS. LOW LEVEL
MOISTURE ADVECTION AHEAD OF THE LOW SHOULD RESULT IN MOSTLY CLOUDY
SKIES AS A LOW STRATUS DECK CONTINUES TO FILL IN ACROSS THE CWA.
WARM/MOIST AIRMASS OVERSPREADING MELTING SNOWPACK ACROSS THE AREA
SHOULD RESULT IN SOME DRIZZLE/FOG DEVELOPING THIS AFTN/EVE. AS THE
LOW LIFTS NE INTO THE UPR GRTLKS TNGT AND EARLY MONDAY... ITS
ASSOCIATED CDFNT WILL SWEEP E-NE ACROSS OUR CWA... WITH STRONG
FORCING ALONG THE FRONT COMBINED WITH WK ELEVATED INSTABILITY TO
SUPPORT A BAND/LINE OF SHOWERS AND PSBLY TSTMS. GIVEN STRONG WIND
PROFILE TO BE IN PLACE AS THE FRONT MOVES THROUGH THE AREA...THERE
IS SOME POTENTIAL FOR CONVECTIVE DOWNDRAFTS CAUSING DAMAGING
WINDS...HWVR MAIN LIMITING FACTOR TO THIS IN OUR AREA IS LINGERING
SFC BASED INVERSION WHICH WILL HINDER DOWNWARD TRANSPORT OF HIGHER
WINDS WITH THE CONVECTION. AFTER FROPA... INVERSION WILL DIMINISH
AS LOW LEVEL LAPSE RATES STEEPEN. DVLPG STRONG UNIDIRECTIONAL WIND
PROFILE BEHIND THE FRONT SUGGESTS POTENTIAL FOR WIDESPREAD SFC
WIND GUSTS OF 35-45 MPH IN OUR CWA MONDAY WITH GALES IN NSH
ZONES.
ANOTHER CONCERN WITH THIS SYSTEM CONTS TO BE POTENTIAL TO CAUSE SOME
FLOODING. UNSEASONABLY WARM/MOIST AIRMASS AND STRONG/ALBEIT QUICK
SHOT OF FORCING SUGGESTS GOOD POTENTIAL FOR WIDESPREAD 1/2 INCH
RAINFALL ALONG WITH A RAPID MELTING OF THE 3-7 INCH SNOWPACK OVER
THE AREA. THIS COULD LEAD TO SOME FLOODING OF LOW LYING AREAS SUNDAY
NIGHT AND EARLY MONDAY AND WITH STREAMFLOWS ACROSS THE AREA ALREADY
RUNNING WELL ABOVE NORMAL...THE RAIN/SNOWMELT COULD ALSO RESULT IN
RIVER FLOODING EARLY NEXT WEEK.
SNOWPACK OVER THE AREA SHOULD LIMIT WARM-UP TODAY...THUS CONTD WITH
FCST HIGHS A BIT BLO MOS GUIDANCE. NON-DIURNAL TEMPS EXPECTED
TONIGHT AND MONDAY WITH TEMPS RISING OVERNIGHT AND THEN FALLING IN
THE CAA BEHIND THE CDFNT DURING THE DAY MONDAY. MOIST/CYCLONIC FLOW
WITH SOME LAKE INSTABILITY ENHANCEMENT BEHIND THE FRONT MONDAY
SHOULD SUPPORT SCT RAIN SHOWERS CHANGING TO SNOW SHOWERS IN THE AFTN
WITH SNOW SHOWERS CONTINUING INTO MONDAY NIGHT ACROSS NRN PORTIONS
OF THE CWA.
&&
.LONG TERM... / TUESDAY THROUGH SATURDAY /
SYNOPTIC PATTERN THIS PERIOD WILL FEATURE UPPER TROUGHING OVER
ALASKA AND BROAD RIDGING ACROSS THE EASTERN PACIFIC...WITH AN
EASTWARD EXTENSION OF THE NORTH PACIFIC JET EWD INTO THE PLAINS.
THIS WILL SUPPORT A MEAN TROUGH ACROSS THE NORTH CENTRAL CONUS WITH
A COUPLE OF SHORTWAVE TROUGHS AND ATTENDANT SFC TROUGHS PROGGED TO
SWING THROUGH THE MIDWEST/GREAT LAKES...ONE THURSDAY AND ANOTHER
SATURDAY BASED ON A MODEL CONSENSUS. MODELS FOR THE MOST PART
CONTINUE TO KEEP DEEPER GULF MOISTURE LOCKED UP SOUTH AND EAST OF
THE FA GIVEN THE EXPECTED 500 MB CONFIGURATION. AS A RESULT
CONTINUED TO CARRY ONLY LOW CHC POPS WED NIGHT/THU AND ACROSS THE NW
SATURDAY AS THESE SYNOPTIC SCALE WAVES PROPAGATE THROUGH.
HOWEVER...POPS MAY NEED TO BE ADJUSTED UPWARD WED NIGHT/THURSDAY IF
TRENDS SEEN IN THE 00Z ECWMF CONTINUE. THE ECMWF DIGS THE NORTHERN
STREAM IMPULSE FARTHER TO THE SOUTH AND WEST...ALLOWING FOR PHASING
WITH A STALLED SRN STREAM WAVE AND MORE SUBSTANTIAL MOISTURE
ADVECTION INTO OUR SOUTHERN/EASTERN ZONES. MODEL THERMAL PROFILES
LOOK WARM AS PACIFIC AIR FLOODS THE LOWER 48. THE ECMWF VERBATIM
WOULD BE MAINLY RAIN. AGAIN...WILL HOLD WITH THE LOWER POPS FOR NOW
AND WAIT FOR SOME MODEL RUN-TO-RUN CONSISTENCY AND MORE SUPPORT FROM
ENSEMBLE GUIDANCE BEFORE BUYING INTO THIS SOLUTION.
TEMPERATURES WILL GENERALLY BE ABOVE NORMAL THROUGH FRIDAY...WITH
TUESDAY EXPECTED TO BE THE COLDEST DAY OF THE PERIOD (STILL JUST
NEAR NORMAL) BEHIND THE SUNDAY NIGHT/MONDAY SYSTEM. ANOTHER MORE
IMPRESSIVE COLD SHOT AND INCREASING CHANCES FOR LAKE EFFECT SNOW
SHOWERS STILL APPEAR POSSIBLE NEXT WEEKEND GIVEN ENSEMBLE TRENDS
TOWARDS A NEGATIVE AO/NAO.
&&
.AVIATION.../06Z TAFS/
STRATUS LIFTING NW ON BACKSIDE OF RIDGE OVER THE ERN GRTLKS...HWVR
HAS ALSO BEEN SOME DISSIPATION OVER NW OH OVER THE PAST FEW HOURS.
THUS EXPECT OCNL LOW MVFR CIGS AT THE TERMINALS OVERNIGHT AND
PSBLY THROUGH SUNDAY MORNING BUT BY AFTN EXPECT IFR CONDITIONS
WILL PREDOMINATE AS LOW LEVEL WARM/MOIST AIRMASS AHEAD OF CENTRAL
PLAINS LOW PRESSURE SYSTEM ADVECTS INTO OUR AREA. INCRSG WIND
FIELDS ASSOCIATED WITH THIS SYSTEM SHOULD PRESENT SGFNT LLWS
THREAT IN THE AREA TONIGHT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
LMZ043-046.
SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR LMZ043-046.
&&
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JTHazardous weather outlook, Jan 21, 4:35 PM EST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 PM EST SAT JAN 21 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-222145- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 435 PM EST SAT JAN 21 2012 /335 PM CST SAT JAN 21 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DENSE FOG WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO MONDAY MORNING. SOME THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 MPH. IN ADDITION...A STRONG COLD FRONT WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH AS IT PASSES QUICKLY THROUGH THE AREA...LATE SUNDAY NIGHT INTO MONDAY MORNING. RUNOFF FROM RAINFALL AND MELTING SNOW SUNDAY AFTERNOON INTO MONDAY MORNING WILL CREATE THE POTENTIAL FOR FLOODING ACROSS THE REGION NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY IN THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-222145- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DENSE FOG WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY THROUGH MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 10:31 AM EST | Marine Dense Fog Advisory | IWX | 15 hr | |
| Jan 22, 4:07 PM EST | Gale Warning | IWX | 36 hr | |
| Jan 22, 4:30 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.